Alert archive / Missouri / Tornado Warnings in 2008
Tornado Warning 188, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Dec 27, 2008, 8:06 AM CST for Benton County, St. Clair County, Missouri. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 27, 2008, 8:06 AM CST (14:06 UTC)
- Expired
- Dec 27, 2008, 8:38 AM CST
- In force
- 32 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Benton County, MO, St. Clair County, MO
The radar
The Pleasant Hill radar (KEAX), 96 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 27, 8:25 AM CST | HAIL 0.25 | Osceola, MO | REPORTS OF STRONG WINDS AND PEA SIZE HAIL...BUT NO DAMAGE REPORTED AT THIS TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 27, 4:30 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.1 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 627 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 428 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KSGF 271406
TORSGF
MOC015-185-271500-
/O.NEW.KSGF.TO.W.0188.081227T1406Z-081227T1500Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
806 AM CST SAT DEC 27 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
BENTON COUNTY IN CENTRAL MISSOURI...
EASTERN ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 900 AM CST.
* AT 804 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR OSCEOLA...OR 21 MILES NORTHEAST OF EL DORADO
SPRINGS...MOVING NORTHEAST AT 80 MPH.
* THE TORNADO WILL BE NEAR...
WARSAW BY 820 AM CST.
6 MILES SOUTHEAST OF LINCOLN BY 825 AM CST.
COLE CAMP BY 835 AM CST.
THE TOWNS OF WHITAKERVILLE...EDMONSON AND CROCKERVILLE ARE ALSO IN
THE PATH OF THIS TORNADIC STORM.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3854 9308 3807 9307 3806 9312 3807 9351
3795 9352 3791 9367 3808 9385 3821 9376
3821 9358 3822 9357 3822 9353 3851 9352
3851 9329 3855 9327
TIME...MOT...LOC 1406Z 230DEG 69KT 3807 9365
$$
CRAMER2 follow-up statements
000
WWUS53 KSGF 271417
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
817 AM CST SAT DEC 27 2008
MOC015-185-271500-
/O.CON.KSGF.TO.W.0188.000000T0000Z-081227T1500Z/
ST. CLAIR MO-BENTON MO-
817 AM CST SAT DEC 27 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM CST FOR BENTON
AND EASTERN ST. CLAIR COUNTIES...
AT 814 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR ICONIUM...OR 13 MILES SOUTHWEST OF WARSAW...
MOVING NORTHEAST AT 70 MPH.
THIS TORNADO WILL BE NEAR...
WARSAW BY 825 AM CST.
LINCOLN BY 835 AM CST.
COLE CAMP BY 840 AM CST.
THE TOWNS OF RACKET...WHITAKERVILLE...EDMONSON...MORA AND
CROCKERVILLE ARE IN THE PATH OF THIS TORNADO.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST SATURDAY FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3854 9308 3807 9307 3806 9312 3807 9351
3795 9352 3791 9367 3808 9385 3821 9376
3821 9358 3822 9357 3822 9353 3851 9352
3851 9329 3855 9327
TIME...MOT...LOC 1417Z 225DEG 60KT 3818 9354
$$
CRAMER000
WWUS53 KSGF 271438
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
838 AM CST SAT DEC 27 2008
MOC015-185-271447-
/O.CAN.KSGF.TO.W.0188.000000T0000Z-081227T1500Z/
ST. CLAIR MO-BENTON MO-
837 AM CST SAT DEC 27 2008
...THE TORNADO WARNING FOR BENTON AND EASTERN ST. CLAIR COUNTIES IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORMS THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN
CANCELLED. HOWEVER...A LINE OF STORMS WILL STILL IMPACT BENTON
COUNTY WITHIN THE NEXT HOUR. HEAVY RAIN AND FREQUENT CLOUD TO
GROUND LIGHTNING ARE EXPECTED FROM THESE STORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST SATURDAY FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3854 9308 3807 9307 3806 9312 3807 9351
3795 9352 3791 9367 3808 9385 3821 9376
3821 9358 3822 9357 3822 9353 3851 9352
3851 9329 3855 9327
TIME...MOT...LOC 1437Z 269DEG 47KT 3843 9303 3791 9364
$$
CRAMERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Dec 27, 7:36 AM CST, 30 minutes earlier.
Area forecast discussion, Dec 27, 7:36 AM CST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
736 AM CST SAT DEC 27 2008
...MESOSCALE CONVECTIVE DISCUSSION...
CONDITIONS ARE BECOMING FAVORABLE FOR AN ENHANCED RISK FOR SUPERCELLS
AND TORNADOES ACROSS SOUTHWEST MISSOURI. THE COMBINATION OF LOW LCL
HEIGHTS...STRONG WIND SHEAR...AND SUFFICIENT LOW LEVEL INSTABILITY
WILL PROVIDE A PRIME ENVIRONMENT FOR LARGE HAIL...DAMAGING
WINDS...AND TORNADOES OVER THE NEXT FEW HOURS.
SATELLITE ALSO SHOWS AN AREA OF CLEARING AHEAD OF THE COLD FRONT.
TEMPERATURES COULD BE DIURNALLY IMPACTED BY THIS CLEARING...ONLY TO
INCREASE INSTABILITY EVEN FURTHER. 12Z RAOB MEASURED 773J/KG OF ML
CAPE...WITH 120J/KG OF 0-3KM CAPE. SURFACE WINDS REMAIN BACKED AT
THE SURFACE...CREATING 0-1KM HELICITIES OF AROUND 400. NEARLY ALL
INGREDIENTS EXIST ACROSS SW MISSOURI FOR TORNADIC STORMS. ANY
STORMS THAT DEVELOP AHEAD OF THE COLD FRONT AND WITHIN THE WARM
SECTOR WILL NEED TO BE MONITORED CLOSELY.
CRAMER
&&
.DISCUSSION...
UPPER LEVEL TROUGH IS CURRENTLY BEGINNING TO PUSH INTO THE CENTRAL
PLAINS...WHICH IS A LITTLE SLOWER THAN PREVIOUS THOUGHT. AS A
RESULT HEIGHT FALLS HAVE NOT MOVED INTO SOUTHWESTERN MISSOURI
WHICH HAS LEFT THE AREA CAPPED. SCATTERED SHOWERS AND A FEW ELEVATED
THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHERN ARKANSAS INTO CENTRAL
MISSOURI EAST OF HIGHWAY 65. THIS ACTIVITY WILL CONTINUE TO BE
POSSIBLE EAST OF HIGHWAY 65 AND SHOULD REMAIN ELEVATED AND SEVERE
WEATHER IS NOT EXPECTED WITH THIS ACTIVITY AT THIS TIME.
FARTHER NORTH ACROSS NORTHERN MISSOURI INTO ILLINOIS WHERE THE CAP
WEAKENED...THUNDERSTORMS DEVELOPED WITH SEVERAL BECOMING SEVERE.
BACK TO THE WEST ACROSS SOUTH CENTRAL KANSAS INTO SOUTHERN IOWA
THUNDERSTORMS HAVE DEVELOPED ALONG THE COLD FRONT EXTENDING FROM
SOUTHERN IOWA INTO NORTHERN TEXAS...WITH THE MAJORITY OF THIS AREA
UNDER TORNADO WARNINGS. THE FRONT WILL CONTINUE TO SLOWLY PUSH
EAST THROUGH THE REMAINDER OF THE NIGHT...WITH SHOWERS AND
THUNDERSTORMS CONTINUING TO DEVELOP ALONG THE FRONT AS IT MARCHES
EAST.
THE UPPER LEVEL TROUGH AND COLD FRONT WILL CONTINUE TO PUSH TO THE
EAST TODAY...WITH THE COLD FRONT EXPECTED TO BE ON THE DOOR STEP
OF THE WESTERN CWA AROUND SUNRISE. AS THE UPPER LEVEL TROUGH
APPROACHES THE AREA...HEIGHT FALLS SHOULD WEAKEN THE CAP...ALLOWING
THUNDERSTORMS TO DEVELOP AHEAD OF THE FRONT WITH STORMS ALSO
EXPECTED ALONG THE FRONT. THE FRONT WILL PUSH EAST THROUGH THE
AREA...AND SHOULD EXIT THE EASTERN CWA BY LATE THIS AFTERNOON.
THE AIRMASS AHEAD OF THE FRONT WILL REMAIN QUITE WARM AND MOIST
WITH DEWPOINTS IN THE 60S AND TEMPERATURES WELL IN THE 60S
EXPECTED. ENOUGH INSTABILITY SHOULD RETURN TO THE AREA TO MAKE ALL
MODES OF SEVERE WEATHER POSSIBLE WITH THE ACTIVITY THE DEVELOPS
AHEAD OF THE FRONT. VERY STRONG LOW LEVEL WIND SHEAR WILL
ACCOMPANY THIS STORM SYSTEM...SO TORNADOES WILL BE POSSIBLE ACROSS
THE ENTIRE AREA...HOWEVER THE BETTER INSTABILITY WILL BE ACROSS
THE SOUTHERN CWA SOUTHWARD WHERE THE BETTER TORNADO POTENTIAL WILL
RESIDE. THE AIRMASS OVER THE REGION IS VERY MOIST FOR THIS TIME
OF YEAR...SO VERY HEAVY RAINFALL CAN BE EXPECTED TODAY WITH ONE TO
THREE INCHES STILL EXPECTED THROUGH THE AFTERNOON...WHICH WILL
LIKELY LEAD TO FLASH FLOODING.
COLDER AIR WILL QUICKLY FILTER INTO THE AREA BEHIND THE
FRONT...AND CANNOT COMPLETELY RULE OUT LIGHT SNOW ACROSS THE
NORTHWESTERN CWA TOMORROW EVENING...HOWEVER AT THIS TIME IT
APPEARS THE FRONT WILL BE PROGRESSIVE ENOUGH THAT ALL THE
PRECIPITATION SHOULD HAVE PUSHED OFF TO THE EAST BEFORE THE
TEMPERATURES COOL ENOUGH TO SUPPORT THE FRONT.
A COOLER AIRMASS WILL FILTER INTO THE REGION BEHIND THIS
SYSTEM...WITH ABOVE NORMAL TEMPERATURES EXPECTED TO START THE WORK
WEEK AS A ZONAL PATTERN WILL SET UP OVER THE REGION. AN UPPER
LEVEL SHORTWAVE TROUGH WILL SWING ACROSS THE NORTHERN PLAINS
DURING THE MIDDLE OF THE WORK WEEK. THE ENERGY AND ASSOCIATED
PRECIPITATION SHOULD REMAIN WELL NORTH OF THE AREA...HOWEVER THIS
TROUGH SHOULD BRING SLIGHTLY COOLER CONDITIONS TO THE REGION.
WISE
&&
.AVIATION...
FOR THE 12Z KJLN/KSGF TAFS...MAIN AVIATION CONCERNS WITH THIS TAF
PACKAGE WILL CONTINUE TO DEAL WITH THE FRONTAL PASSAGE AND ASSOCIATED
THUNDERSTORMS TODAY. CURRENTLY COLD FRONT IS PUSHING INTO EXTREME
EASTERN KANSAS EXTENDING TO THE SOUTHWEST INTO TEXAS...WITH A
LINE OF STRONG TO SEVERE THUNDERSTORMS MOVING ALONG THE FRONT. THE
THUNDERSTORMS WILL CONTINUE TO PUSH EAST THIS MORNING...WITH THEM
EXPECTED TO MOVE INTO THE JOPLIN AREA BETWEEN 12 AND 14Z AND INTO
SPRINGFIELD BETWEEN 14 AND 16Z. VERY STRONG WINDS CAN BE EXPECTED
FROM THESE THUNDERSTORMS ALONG THE FRONT...WITH GUST AROUND 50KTS
POSSIBLE. BEHIND THE FRONT AN AREA OF SHOWERS AND THUNDERSTORMS
CAN BE EXPECTED FOR SEVERAL HOURS. MVFR CONDITIONS CAN BE
EXPECTED WITH ANY SHOWERS AND THUNDERSTORMS ACTIVITY. BEHIND THE
FRONT GUSTY WEST NORTHWEST WINDS CAN BE EXPECTED.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR KSZ073-097-101.
&&Hazardous weather outlook, Dec 27, 3:26 AM CST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 326 AM CST SAT DEC 27 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280930- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 326 AM CST SAT DEC 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: FLOODING...TORNADOES...DAMAGING STRAIGHT LINE WINDS AND HAIL. AREAS AFFECTED AND TIMING: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER EASTERN KANSAS INTO WESTERN MISSOURI SHORTLY AFTER SUNRISE AHEAD OF AN APPROACHING COLD FRONT...SPREADING EASTWARD THROUGH THE DAY AND OUT OF THE EASTERN PORTIONS OF THE OUTLOOK AREA LATE THIS AFTERNOON. DISCUSSION: THE UPPER LEVEL SYSTEM MOVEMENT WAS SLOWER THAN EXPECTED FRIDAY INTO FRIDAY NIGHT. AS A RESULT...A CAPPING INVERSION REMAINED OVER THE AREA...AND SUPPRESSED STORM DEVELOPMENT. ELEVATED CONVECTION HAS DEVELOPED IN NORTHERN ARKANSAS INTO CENTRAL MISSOURI EAST OF HIGHWAY 65. THE CAP IS EXPECTED TO REMAIN OVER THE AREA THROUGH THE REMAINDER OF THE NIGHT WITH THIS ACTIVITY NOT EXPECTED TO REACH SEVERE LIMITS. THUNDERSTORMS HAVE DEVELOPED ALONG THE ASSOCIATED COLD FRONT EXTENDING FROM SOUTHERN IOWA SOUTHWEST TO TEXAS. THUNDERSTORMS ARE EXPECTED TO CONTINUE ALONG THE FRONT AS IT PUSHES EAST...WITH THE FRONT EXPECTED TO BE JUST OFF TO THE WEST OF THE OUTLOOK AREA SHORTLY AFTER SUNRISE. AS THE UPPER LEVEL TROUGH CONTINUES TO PUSH EAST THIS MORNING...COOLING IN THE MID LEVELS OF THE ATMOSPHERE IS EXPECTED TO BREAK THE CAP. AS THIS OCCURS THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT BETWEEN 6 AM AND 9 AM...THEN CONTINUE TO DEVELOP AHEAD OF THE FRONT AS IT PUSHES EAST. DUE TO VERY STRONG WINDS ALOFT...STORMS THAT DEVELOP WILL LIKELY TAKE ON A SUPER-CELLULAR CHARACTER THEN EVOLVE INTO CLUSTERS OF STORMS OR A BROKEN LINE OF STORMS AS THEY PUSH TO THE EAST. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE INCLUDING...DAMAGING WINDS...TORNADOES...LARGE HAIL AND HEAVY RAINFALL. THE BEST INSTABILITY ACROSS THE AREA WILL OCCUR ACROSS SOUTHERN MISSOURI SOUTHWARD...WHERE AN INCREASED POTENTIAL FOR TORNADOES WILL OCCUR. OF CONCERN IS THE POTENTIAL FOR REDEVELOPMENT AND TRAINING OF STORMS...LEADING TO HEAVY RAINFALL. WITH SUB SURFACE SOILS REMAINING FROZEN...RAPID RUNOFF MAKES FLOODING A CONCERN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER FAR SOUTHWEST MISSOURI AND SOUTHEAST KANSAS SHORTLY AFTER SUNRISE THEN EXPANDING EASTWARD INTO THE AFTERNOON. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WISE
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 8:51 AM CST | Flash Flood Warning | SGF | Newton | 3 hr |
| Dec 27, 8:57 AM CST | Tornado Warning | SGF | McDonald | 24 min |
| Dec 27, 9:01 AM CST | Tornado Warning | SGF | Barry, Newton | 38 min |
| Dec 27, 9:20 AM CST | Severe Thunderstorm Warning | SGF | Lawrence | 34 min |
| Dec 27, 9:44 AM CST | Areal Flood Advisory | SGF | Barry, McDonald | 6 hr |
| Dec 27, 9:53 AM CST | Severe Thunderstorm Warning | SGF | Greene | 29 min |
| Dec 27, 9:57 AM CST | Areal Flood Advisory | SGF | Christian, Greene, Lawrence, Stone | 6 hr |
| Dec 27, 11:14 AM CST | Flash Flood Warning | SGF | Barry, Christian, Greene, Laclede, Lawrence, Stone and 2 more | 6 hr |
| Dec 27, 11:58 AM CST | Severe Thunderstorm Warning | SGF | Laclede, Maries, Phelps, Pulaski, Texas, Wright | 77 min |
| Dec 27, 11:58 AM CST | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 47 min |
| Dec 27, 12:11 PM CST | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas | 64 min |
| Dec 27, 12:14 PM CST | Severe Thunderstorm Warning | SGF | Dent | 61 min |
| Dec 27, 1:01 PM CST | Flash Flood Warning | SGF | Douglas, Howell, Ozark, Taney, Texas | 6 hr |
| Dec 27, 1:28 PM CST | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 36 min |
| Dec 27, 1:53 PM CST | Severe Thunderstorm Warning | SGF | Howell, Ozark | 45 min |
| Dec 27, 2:23 PM CST | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 39 min |
| Dec 27, 2:24 PM CST | River Flood Warning | SGF | Vernon | 42 hr |
| Dec 27, 3:33 PM CST | Flash Flood Warning | SGF | Dent, Maries, Miller, Phelps, Pulaski | 5 hr |
| Dec 27, 5:00 PM CST | Areal Flood Warning | SGF | Barry, Christian, Dallas, Greene, Laclede, Lawrence and 4 more | 7 hr |
Nearby
Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.